... taking again tomorrow
If you miss your doses the only problem is that the levels in your system go down and will take time to build up to the therapeutic levels again. So if you haven't had any side effects, or problems with symptoms returning, when you haven't taken the doses, it should be okay. Just start taking it again as per normal ... but let your doctor know that you missed a few doses so that he/she can perhaps get blood levels checked.
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Dec 2012 • 3 answers
Lithium - Help Quick Please; My Klonopin ran out 6 days ago, which I take 0.5mg 3 times a day, (Dr.?
Posted 14 Jul 2013 • 1 answer
Posted 26 Nov 2013 • 3 answers
Posted 25 Aug 2014 • 3 answers
Posted 5 Sep 2015 • 1 answer